WEIGHTED VECTOR-VALUED INEQUALITIES FOR A CLASS OF MULTILINEAR SINGULAR INTEGRAL OPERATORS

Show full item record



Permalink

http://hdl.handle.net/10138/307583

Citation

Hu , G & Li , K 2018 , ' WEIGHTED VECTOR-VALUED INEQUALITIES FOR A CLASS OF MULTILINEAR SINGULAR INTEGRAL OPERATORS ' , Proceedings of the Edinburgh Mathematical Society , vol. 61 , no. 2 , pp. 413-436 . https://doi.org/10.1017/S0013091517000153

Title: WEIGHTED VECTOR-VALUED INEQUALITIES FOR A CLASS OF MULTILINEAR SINGULAR INTEGRAL OPERATORS
Author: Hu, Guoen; Li, Kangwei
Contributor: University of Helsinki, Department of Mathematics and Statistics
Date: 2018-05
Language: eng
Number of pages: 24
Belongs to series: Proceedings of the Edinburgh Mathematical Society
ISSN: 0013-0915
URI: http://hdl.handle.net/10138/307583
Abstract: In this paper, some weighted vector-valued inequalities with multiple weights A((P) over right arrow)(R-mn) are established for a class of multilinear singular integral operators. The weighted estimates for the multi(sub) linear maximal operators which control the multilinear singular integral operators are also considered.
Subject: vector-valued inequality
multilinear singular integral operator
non-smooth kernel
multiple weight
NORM INEQUALITIES
NONSMOOTH KERNELS
ZYGMUND OPERATORS
MAXIMAL FUNCTIONS
CALDERON
COMMUTATORS
111 Mathematics
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
Hu_Li_2016.pdf 226.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record